Research

Localized periodic patterns for the non-symmetric generalized Swift-Hohenberg equation


Reference:

Budd, C. J. and Kuske, R., 2005. Localized periodic patterns for the non-symmetric generalized Swift-Hohenberg equation. Physica D: Nonlinear Phenomena, 208 (1-2), pp. 73-95.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBudd, C. J.and Kuske, R.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7178
Additional InformationID number: ISI:000231104900004

Export

Actions (login required)

View Item